# SDR CALA2021032200358

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51319
- Condition: Corroded
- Location: Bs 377 Bl0-Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0551 FLOOR BEAM 377.7 BL0-LBL24 HAS CORROSION. REPAIRED FLOORBEAM AT BS 377.7 BL0-LBL59 PER B757 SRM 53-00-51 R EPAIR 10 DWG 141N5161 REV AG.  REF HAECO GSO MECH V932840, INSP QC418/V901877
